Alert archive / Indiana / Special Weather Statements in 2013

Special Weather Statement, NWS Louisville, KY

April 17, 2013Crawford County, Indiana

NWS Louisville, KY issued this special weather statement at Apr 17, 2013, 3:21 PM EDT for Crawford County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2013, 3:21 PM EDT (19:21 UTC)
Expired
Apr 17, 2013, 3:50 PM EDT
In force
29 min
Issued by
NWS Louisville, KY

County Crawford County, IN

The radar

The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1987 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1987 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WWUS83 KLMK 171921
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT WED APR 17 2013

INZ084-090-171950-
CRAWFORD IN-HARRISON IN-
321 PM EDT WED APR 17 2013

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ENGLISH...AND MOVING
NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HOGTOWN AND MARENGO...
  MILLTOWN...
  DEPAUW...

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
86 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3840 8640 3840 8633 3835 8618 3819 8634
      3820 8637 3818 8638 3825 8654
TIME...MOT...LOC 1921Z 222DEG 14KT 3828 8636

$$

EER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 17, 3:09 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 17, 3:09 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT WED APR 17 2013

.Short Term (Now - Thursday Night)...
Issued at 310 PM EDT Wed Apr 17 2013

...Isolated Severe Threat Today/Better Chance Thursday Night...

Current Severe Thunderstorm Watch is in effect until 10 PM EDT
across the SW half of our CWA. Will likely be able to trim a few of
the eastern border counties with the afternoon package as outflow
boundary works westward across south central Kentucky. So far, the
main threat has been from heavy rainfall and training thunderstorms,
although did have 1 severe hail report. Will continue with the main
threats being brief heavy rainfall and isolated large hail through
the evening. Feel any damaging wind threat is significantly limited.

Scattered to numerous thunderstorms should quickly diminish around
sunset with the loss of daytime heating. Will go dry after midnight
as stalled boundary lifts north of the area. Should be a mild
overnight as temperatures stay up with steady south winds and dew
points still in the lower 60s. Look for low to mid 60s.

As we move into Thursday, 995 mb surface low will move to the
western Great Lakes with a trailing cold front across the middle
Mississippi River Valley. The ejection of the surface low will occur
ahead of a highly amplified central CONUS trough as a 100-120 knot
upper level jet rounds the base. A line of severe storms will
develop to our west on Thursday afternoon ahead of these features
and in an environment characterized by instability around 1000 J/KG
of CAPE and environmental shear more than sufficient for organized
convection. We stay dry across the CWA for much of the day with
highs topping out in the low to mid 80s.

May have to end up issuing a Wind Advisory for Thursday afternoon
as southerly winds between 15 and 25 mph gust up around 35 to 40 mph
during the afternoon. Will hold off for now due to lower confidence,
but will issue an SPS and mention in HWO.

Will focus on areas west of I-65 toward the mid evening hours (9 PM
- 12 AM) as a well organized QLCS is expected to begin moving in.
Best chances for severe storms will be west of I-65 where some
surface based instability (~500 J/KG) will exist along with large
looping hodographs. As the line progresses east, instability is
expected to be lost as the line weakens. Will still have potential
for isolated severe across the remaining portions of our CWA through
the overnight as wind fields are quite impressive with 50-60 knot
low level jet. The main threats will be damaging winds with an
isolated tornado threat west of I-65, with the main threat east of
I-65 mainly limited to isolated damaging winds. Will also have to
watch for some minor flooding problems as another 0.75" to 1.5" of
rainfall is expected.

After Midnight, the line will progress east through the CWA with the
trailing cold front also beginning to move through. Will see
dropping temperatures by dawn on Friday with lows in the mid 40s
west to mid 50s east. Will still be dealing with trailing moderate
stratiform rain behind the main line so will carry 90-100 percent
pops through the night.

.Long Term (Friday through Wednesday)...
Issued at 302 PM EDT Wed Apr 17 2013

The well-advertised cold front bringing significant weather to the
forecast area overnight Thursday will be pushing through the region
on Friday. Out ahead of the front, the thunderstorms will be
weakening as they trek toward eastern Kentucky, leaving a trail of
stratiform rain behind the line. These showers will also weaken and
lighten throughout the day on Friday, leaving western portions of
the forecast area dry by the afternoon with clouds lingering.
Eventually, the showers and clouds will move on out, leaving partly
cloudy skies Friday night. Despite the colder air filtering in
behind the front, dropping lows into the 30s by Saturday morning,
the lingering clouds should keep frost from becoming a widespread
problem but will continue to be monitored as this time approaches.
For Saturday, we'll be under mostly sunny skies with highs in the
mid to upper 50s, which is well below normal for this time of year.
Ensemble models are depicting anomalously low 850mb temps for early
this weekend and will linger around through Sunday as well. Sunday
morning lows will be slightly warmer than the previous day, reaching
the 40 degree mark in locations prone to warmer temperatures.
Afternoon highs will rebound nicely into the mid 60s, again under
generally mostly sunny skies as surface high pressure dominates.

By the beginning of the work week, long-range models begin to
diverge in agreement, especially as it pertains to the next weather
maker approaching the Ohio Valley by the end of this forecast
period. The 12Z GFS and the ECMWF agree of an upper-level trough
extending from Canada into the Plains by Wednesday but differ in
orientation and in lower levels of the atmosphere as the ECMWF
generates a nearly vertically stacked deep low pressure system in
eastern Iowa with an iconic comma shape visible at the surface.
Therefore, confidence is low in precip timing and convective
potential for Tuesday into Wednesday. For now, it appears that the
deterministic models agree that precip has a good chance to fall on
Wednesday but again, confidence is low in these details until the
models can come into better agreement. Temperatures appear to be
moderating toward normal for this time period before the next cold
front traverses through at the end of this forecast period.

&&

.Aviation (18Z TAF Issuance)...
Issued at 1241 PM EDT Wed Apr 17 2013

A moist and unstable environment is pooling south of a boundary
stretching from SW Indiana to the Lake Cumberland region. Expect
scattered to numerous showers and storms to develop along this
boundary over the next hour or two, with some strong storms
possible. Will include mention of VCTS at all TAF sites, with
potential for low MVFR conditions in thunderstorms at BWG/SDF late
this afternoon and this evening. Expect steady southerly or
southeasterly winds today, outside of any thunderstorm.

Otherwise, expect storm coverage to die down with the loss of
daytime heating this evening with VFR and steady south winds through
the night. Winds will really be gusty on Thursday afternoon as the
next storm system approaches. Look for south winds between 15 and
25, gusting up around 35 mph at times.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......BJS
Long Term........LG
Aviation.........BJS
Hazardous weather outlook, Apr 17, 1:50 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
150 PM EDT WED APR 17 2013

INZ076>079-083-084-089>092-KYZ029>043-045>049-054>057-066-067-181800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...LIBERTY...STANFORD
150 PM EDT WED APR 17 2013 /1250 PM CDT WED APR 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AS A STATIONARY FRONT
OVER THE OHIO RIVER STARTS TO LIFT NORTHWARD. THE MAIN THREATS
FROM TODAY'S STORMS WILL BE ISOLATED INSTANCES OF LARGE HAIL AND
GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS EXPECTED TO
MOVE ACROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY MORNING.
THESE STORMS MAY PRODUCE DAMAGING WINDS...ESPECIALLY WITHIN ANY
BOWING SEGMENTS THAT DEVELOP. CURRENTLY THE BEST LOCATIONS FOR
SEVERE WEATHER WILL BE ALONG AND WEST OF INTERSTATE 65. HEAVY
RAINFALL LEADING TO PONDING OF WATER IN LOW-LYING AREAS AND
NORMALLY FLOOD-PRONE LOCATIONS WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAIL OR DAMAGING WINDS THEY OBSERVE
TODAY AS WELL AS BE PREPARED FOR ADDITIONAL REPORTS THROUGH
FRIDAY.

KYZ023>028-053-061>065-070>078-081-082-181800-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
LARUE KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...HODGENVILLE...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
150 PM EDT WED APR 17 2013 /1250 PM CDT WED APR 17 2013/

...SEVERE THUNDERSTORM WATCH 115 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS STRONG THUNDERSTORMS WILL CONTINUE TODAY AS
AN OUTFLOW BOUNDARY COLLIDES WITH AN UNSTABLE AIRMASS. THE MAIN
THREATS FROM TODAY'S STORMS WILL BE ISOLATED INSTANCES OF LARGE
HAIL AND GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS EXPECTED TO
MOVE ACROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY MORNING.
THESE STORMS MAY PRODUCE DAMAGING WINDS...ESPECIALLY WITHIN ANY
BOWING SEGMENTS THAT DEVELOP. CURRENTLY THE BEST LOCATIONS FOR
SEVERE WEATHER WILL BE ALONG AND WEST OF INTERSTATE 65. HEAVY
RAINFALL LEADING TO PONDING OF WATER IN LOW-LYING AREAS AND
NORMALLY FLOOD-PRONE LOCATIONS WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAIL OR DAMAGING WINDS THEY OBSERVE
TODAY AS WELL AS BE PREPARED FOR ADDITIONAL REPORTS THROUGH
FRIDAY.

BJS/MJP

In the hours before

Local storm report, Apr 17, 1:57 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             3 SSW TONNIEVILLE       37.56N  85.82W
04/17/2013  M1.00 INCH       LARUE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1300190

MRC
Local storm report, Apr 17, 2:14 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             MAGNOLIA                37.45N  85.75W
04/17/2013  M1.00 INCH       LARUE              KY   TRAINED SPOTTER

&&

CORRECTED LOCATION

EVENT NUMBER LMK1300190

MRC
Local storm report, Apr 17, 2:37 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
237 PM EDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      4 NW MAGNOLIA           37.49N  85.80W
04/17/2013                   LARUE              KY   PUBLIC

            WATER FLOWING OVER CRUSE ROAD... 1 MILE NORTH OF
            MAXINE.

&&

EVENT NUMBER LMK1300191

MRC
Local storm report, Apr 17, 3:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      2 NW MAGNOLIA           37.47N  85.78W
04/17/2013                   LARUE              KY   TRAINED SPOTTER

            WATER FLOWING OVER PARKER GROVE ROAD.

&&

EVENT NUMBER LMK1300192

MRC
Special weather statement, Apr 17, 3:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT WED APR 17 2013

INZ090-091-KYZ030-171950-
FLOYD IN-HARRISON IN-JEFFERSON KY-
318 PM EDT WED APR 17 2013

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF BRANDENBURG...AND MOVING
NORTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHIVELY...
  PLEASURE RIDGE PARK...
  CORYDON...
  ELIZABETH AND NEW MIDDLETOWN...
  SEVEN SPRINGS...
  SUGAR GROVE AND BRECKENRIDGE...
  LOTTICK CORNER AND BRIDGEPORT...

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3823 8578 3800 8596 3799 8604 3812 8626
      3839 8603
TIME...MOT...LOC 1919Z 220DEG 18KT 3810 8602

EER
Special weather statement, Apr 17, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT WED APR 17 2013

INZ084-090-171950-
CRAWFORD IN-HARRISON IN-
321 PM EDT WED APR 17 2013

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ENGLISH...AND MOVING
NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HOGTOWN AND MARENGO...
  MILLTOWN...
  DEPAUW...

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
86 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3840 8640 3840 8633 3835 8618 3819 8634
      3820 8637 3818 8638 3825 8654
TIME...MOT...LOC 1921Z 222DEG 14KT 3828 8636

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:18 PM EDTSpecial Weather StatementLMKHarrison, Nicholas32 min
Apr 16, 8:28 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Apr 16, 8:55 PM EDTSevere Thunderstorm WarningLMKJefferson20 min
Apr 16, 9:12 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Jefferson, Nelson, Shelby, Spencer43 min
Apr 16, 9:49 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Shelby, Spencer, Woodford46 min
Apr 16, 10:23 PM EDTSpecial Weather StatementLMKMercer, Washington27 min
Apr 16, 10:34 PM EDTSpecial Weather StatementLMKFayette, Jessamine, Woodford31 min
Apr 16, 10:50 PM EDTSpecial Weather StatementLMKMercer30 min
Apr 16, 11:05 PM EDTSpecial Weather StatementLMKClark, Fayette, Garrard, Madison45 min
Apr 17, 2:37 AM EDTSpecial Weather StatementLMKLincoln28 min
Apr 17, 7:18 AM EDTSpecial Weather StatementLMKBourbon, Clark32 min
Apr 17, 7:53 AM EDTSpecial Weather StatementLMKClark, Jessamine32 min
Apr 17, 8:24 AM EDTAreal Flood AdvisoryLMKMadison3 hr
Apr 17, 9:47 AM EDTFlash Flood WarningLMKMadison3 hr
Apr 17, 12:58 PM EDTSpecial Weather StatementLMKCumberland32 min
Apr 17, 1:02 PM EDTSpecial Weather StatementLMKLarue28 min
Apr 17, 1:12 PM EDTSevere Thunderstorm WarningLMKHart, Larue28 min
Apr 17, 1:37 PM EDTFlash Flood WarningLMKHart, Larue113 min
Apr 17, 1:56 PM EDTSpecial Weather StatementLMKCumberland29 min
Apr 17, 3:44 PM EDTSpecial Weather StatementLMKMeade31 min
Apr 17, 4:10 PM EDTSevere Thunderstorm WarningLMKMeade30 min
Apr 17, 4:39 PM EDTSpecial Weather StatementLMKMeade46 min
Apr 17, 4:49 PM EDTSevere Thunderstorm WarningLMKBreckinridge31 min
Apr 17, 5:13 PM EDTSevere Thunderstorm WarningLMKMeade32 min
Apr 17, 5:42 PM EDTSpecial Weather StatementLMKMeade28 min
Apr 17, 5:56 PM EDTSevere Thunderstorm WarningLMKMeade29 min
Apr 16, 8:22 PM EDTSpecial Weather StatementLMKFloyd28 min
Apr 16, 8:36 PM EDTSevere Thunderstorm WarningLMKOrange29 min
Apr 16, 8:39 PM EDTSpecial Weather StatementLMKJefferson31 min
Apr 16, 8:54 PM EDTSevere Thunderstorm WarningLMKJefferson21 min
Apr 16, 9:01 PM EDTSevere Thunderstorm WarningLMKOrange, Washington29 min
Apr 17, 5:54 AM EDTSpecial Weather StatementLMKClark21 min
Apr 17, 3:18 PM EDTSpecial Weather StatementLMKHarrison32 min
Apr 17, 3:45 PM EDTSpecial Weather StatementLMKClark, Floyd30 min
Apr 17, 3:48 PM EDTSpecial Weather StatementLMKCrawford32 min
Apr 17, 4:25 PM EDTSpecial Weather StatementLMKOrange15 min
Apr 17, 5:15 PM EDTSpecial Weather StatementLMKCrawford, Floyd, Harrison45 min
Apr 17, 5:33 PM EDTFlash Flood WarningLMKCrawford, Harrison3 hr
Apr 17, 6:19 PM EDTSpecial Weather StatementLMKCrawford31 min
Apr 17, 6:25 PM EDTSpecial Weather StatementLMKFloyd, Harrison30 min

Nearby

Special Weather Statements in Indiana, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.